| Catalog Number |
383511 |
| Medical Device Problem Codes |
Crack (1135); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Incident date: on (b)(6) 2025.Details of complaint (reported issue): "once i flushed the piv, i noticed there was a hole/crack in the tubing." complaint noticed: during / after use.Problem frequency: 1st time.Patient injury: no.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.Based on the limited investigation results, a root cause for the reported incident could not be determined.